# SDR DHL2000717123

- Difficulty date: November 29, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL WARNING/STICK SHAKER ON T/O ROLL.  AS PER STALL WARNING SYSTEM TEST, MM 34-18-0, SYSTEM CHKS OK.
